An estimate for the number of reducible Bessel polynomials of bounded degree
Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 65-68
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_65_1_65_68,
author = {M. Filaseta and S. Graham},
title = {An estimate for the number of reducible {Bessel} polynomials of bounded degree},
journal = {Colloquium Mathematicum},
pages = {65--68},
year = {1993},
volume = {65},
number = {1},
doi = {10.4064/cm-65-1-65-68},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-65-68/}
}
TY - JOUR AU - M. Filaseta AU - S. Graham TI - An estimate for the number of reducible Bessel polynomials of bounded degree JO - Colloquium Mathematicum PY - 1993 SP - 65 EP - 68 VL - 65 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-65-68/ DO - 10.4064/cm-65-1-65-68 LA - en ID - 10_4064_cm_65_1_65_68 ER -
M. Filaseta; S. Graham. An estimate for the number of reducible Bessel polynomials of bounded degree. Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 65-68. doi: 10.4064/cm-65-1-65-68
Cité par Sources :